# SDR HNAA0200064

- Difficulty date: September 14, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 8,273 hours, 9,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 66013211X
- Part serial: ORF56
- Condition: Discharged
- Location: Cabin
- Part time: 29,963 hours, 34,588 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT RED LIGHTS INOP FROM ROW 2 THROUGH 4 AND ROW 1.  FOUND BROKEN WIRES IN ASSY AND DEAD BATERIES.  REPLACED ALL SIX EMERGENCY LIGHT BATTERY PACKS AND REPAIRED WIRING AS NCESSARY, OPS CHECK GOOD.
